| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: vngd ps tib brg 10x63/67mm catalog#: 183620, lot#: 252600.Unknown tibial tray catalog#: ni, lot#: ni.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient underwent a right knee revision due to pain and femoral loosening.No further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.